# SDR ASAA2022091939995

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,528 hours, 9,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY OVERHEAD BIN LIGHT AT 27 ABC NOT WORKING. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK M2626 REF B737-900 AMM 33-51-06-960-805.
